# SDR DXTA2023091194870

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 4,068 hours, 3,179 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: UPON LANDING, EXCESSIVE GRABBING AND GRINDING FELT ON BOTH BRAKES.  SAME PROBLEM WAS PRESENT DURING TAXI.  NOT SURE IF IT WAS LEFT OR RIGHT BRAKE BECAUSE PROBLEM WAS FELT WHEN APPLYING EITHER SIDE.  SUSPECT RIGHT BRAKE BECAUSE TIRE WAS CHANGED TWO DAYS AGO; AND A BLACK, GREASY RESIDUE WAS FOUND ON THE RIGHT TIRE SIDEWALL DURING THE POST FLIGHT INSPECTION (SEE PHOTO). //SIGNOFF// JACKED EACH MAI.N INDIVIDUALLY AND SPUN WHEELS WITH NO DEFECT$ NOTED. REMOVE!) RH WHEEL ASSEMBLY AND NOTLED AN EXCESS OF GEASE HAD BEEN USED WHEN WHEEL. ASSEMBLY WAS .INSTALLED 1DAV:S AGO, BUT' OTHER THAN THAT NO DEFECTS. COMPLETED BRAKE SYSTEM BLEEDING WITH NO DEFECTS NOTED. HYDRAULIC RESERVOIR IS WITHIN LIMITS. COMPLETED TAXI CHECK WITH. NO GRINDING OR. GRABBING NOTIFIED. WORK COMPLETED WITH REFERENCE TO EMB550S. AMM 32-45·01 AND 32-40-00
